Skip to Main content Skip to Navigation
Journal articles

Chaos in variable stars: Topological analysis of W Vir model pulsations

Abstract : no abstract
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01596864
Contributor : Alexandre Poux Connect in order to contact the contributor
Submitted on : Tuesday, May 18, 2021 - 7:57:26 PM
Last modification on : Tuesday, October 19, 2021 - 4:14:25 PM

File

LetellierChaos1996.pdf
Explicit agreement for this submission

Identifiers

Citation

Christophe Letellier, G. Gouesbet, F. Soufi, J.R. Buchler, Z. Kolláth. Chaos in variable stars: Topological analysis of W Vir model pulsations. Chaos: An Interdisciplinary Journal of Nonlinear Science, American Institute of Physics, 1996, 6 (3), pp.466-476. ⟨10.1063/1.166189⟩. ⟨hal-01596864⟩

Share

Metrics

Record views

75

Files downloads

35